# SDR YENA2024020500226

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 2,065 hours, 371 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 71103A010101
- Part serial: 7110301737
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2223,  (ETOPS). 'OUTBD CREW REPORTS CLASS II MX TEMP CTL 1 MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 4) FAULT(S) INDICATED BY TEMP CTL 1 (2) ).  REMOVED AND REPLACED AIR CONDITIONING SYSTEM CONTROLLER  #1 (ACSC) OPS TEST GOOD PER AMM 21-61-34
